# SDR DALA2015040602582

- Difficulty date: April 5, 2015
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N356NW
- Make and model: Airbus A320-212
- Aircraft serial: 818
- Aircraft time: 52,390 hours, 23,718 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NON-ROUTINE CHECK, FOUND AFT ESCAPE PATH LIGHT AT SEAT 3 B INOPERATIVE. FOUND WIRE PULLED FROM CONNECTOR AT PIG TAIL ASSY. REPINNED WIRE AND FUNCTIONAL CHECK WAS NORMAL.
